# SDR 9705049751

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT OVERWING DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES B5-32.  OPERATIONAL CHECK OK.
